# SDR EIA2006371

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 95,673 hours, 22,727 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S1356A36
- Part serial: 5880
- Condition: Inoperative
- Location: Cabin
- Part time: 1,363 hours, 301 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING LIGHT AT STA 350R FOUND INOP.  INITIAL SUBMISSION, RESEARCHING COMPONENT TIMES.
